# SDR AU980953

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: GENM29501011
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SYSTEM `B' ELECTRIC HYDRAULIC PUMP FAULTY.  PART TC:  20,942.
